# SDR AALA20100331TUL06

- Difficulty date: March 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 60,569 hours, 21,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER EDGE AT STATION 580 SHEAR TIE IS CORRODED.  REMOVED AND REPLACED SHEAR TIE WITH SERVICEABLE SHEAR TIE PER SRM 51-70-00-0G.
